Alert archive / Arizona / Flash Flood Warnings in 2022

Flash Flood Warning 3, NWS Phoenix, AZ

June 24, 2022Maricopa County, Pinal County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Jun 24, 2022, 11:01 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2022, 11:01 PM MST (06:01 UTC)
Expired
Jun 25, 2022, 2:30 AM MST
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Maricopa County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 20 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 6.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2022-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2022-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
292 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
3293 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

412 
WGUS55 KPSR 250601
FFWPSR
AZC013-021-250830-
/O.NEW.KPSR.FF.W.0003.220625T0601Z-220625T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
1101 PM MST Fri Jun 24 2022

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Maricopa County in south central Arizona...
  Pinal County in southeastern Arizona...

* Until 130 AM MST.

* At 1101 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 2 inches of rain have 
  fallen. Additional rainfall amounts up to 0.5 inches are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Chandler, Gilbert, Tempe, Sun Lakes, Tumbleweed Park, Chandler 
  Fashion Center Mall and Chandler City Hall.

This includes the following highways...
	AZ Interstate 10 between mile markers 164 and 169.
	AZ Route 202 between mile markers 45 and 54.
	AZ Route 347 near mile marker 189.
	AZ Route 101 near mile marker 60...and
	near mile marker 61.
	AZ Route 87 between mile markers 159 and 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3322 11196 3332 11196 3332 11180 3324 11177
      3321 11178 3320 11180 3319 11184 3319 11189
      3319 11190 3319 11195

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

INS
3 follow-up statements
965 
WGUS75 KPSR 250644
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
1144 PM MST Fri Jun 24 2022

AZC013-021-250830-
/O.CON.KPSR.FF.W.0003.000000T0000Z-220625T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-Pinal AZ-
1144 PM MST Fri Jun 24 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM MST SATURDAY 
FOR MARICOPA AND PINAL COUNTIES...

At 1144 PM MST, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Up to 2.5 inches of rain have 
fallen. Additional rainfall amounts up to 0.5 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Chandler, Gilbert, Tempe, Sun Lakes, Tumbleweed Park, Chandler 
  Fashion Center Mall and Chandler City Hall.

This includes the following highways...
	AZ Interstate 10 between mile markers 164 and 169.
	AZ Route 202 between mile markers 45 and 54.
	AZ Route 347 near mile marker 189.
	AZ Route 101 near mile marker 60...and
	near mile marker 61.
	AZ Route 87 between mile markers 159 and 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3322 11196 3332 11196 3332 11180 3324 11177
      3321 11178 3320 11180 3319 11184 3319 11189
      3319 11190 3319 11195

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

INS
808 
WGUS55 KPSR 250821
FFWPSR
AZC013-021-250930-
/O.EXT.KPSR.FF.W.0003.000000T0000Z-220625T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
121 AM MST Sat Jun 25 2022

The National Weather Service in Phoenix has extended the

* Flash Flood Warning for...
  Maricopa County in south central Arizona...
  Pinal County in southeastern Arizona...

* Until 230 AM MST.

* At 121 AM MST, Doppler radar indicated additional rainfall moving 
  into the warned area. Up to 2.5 inches of rain have fallen. Any 
  additional rainfall could worsen any ongoing flooding and thus the 
  flash flood warning has been extended another hour.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Chandler, Gilbert, Tempe, Sun Lakes, Tumbleweed Park, Chandler 
  Fashion Center Mall and Chandler City Hall.

This includes the following highways...
	AZ Interstate 10 between mile markers 164 and 169.
	AZ Route 202 between mile markers 45 and 54.
	AZ Route 347 near mile marker 189.
	AZ Route 101 near mile marker 60...and
	near mile marker 61.
	AZ Route 87 between mile markers 159 and 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3322 11196 3332 11196 3332 11180 3324 11177
      3321 11178 3320 11180 3319 11184 3319 11189
      3319 11190 3319 11195

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

GL
430 
WGUS75 KPSR 250922
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
222 AM MST Sat Jun 25 2022

AZC013-021-250932-
/O.EXP.KPSR.FF.W.0003.000000T0000Z-220625T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-Pinal AZ-
222 AM MST Sat Jun 25 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 230 AM MST EARLY THIS MORNING 
FOR MARICOPA AND PINAL COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3322 11196 3332 11196 3332 11180 3324 11177
      3321 11178 3320 11180 3319 11184 3319 11189
      3319 11190 3319 11195

$$

GL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 10:55 PM MST, 6 minutes earlier.

Area forecast discussion, Jun 24, 10:55 PM MST, 6 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
1055 PM MST Fri Jun 24 2022

.UPDATE...
Updated 06Z Aviation

.SYNOPSIS...
Moisture will hang around with an even more favorable monsoon
pattern setting up Sunday into next week. Today and tomorrow, winds
and blowing dust will be the main weather risks, especially along I-
8 and I-10 in Maricopa, Pinal, and Yuma counties. Sunday and Monday,
the flooding potential increases across the lower deserts as more
moisture from soon to be Hurricane Celia advances towards the
region. Low to moderate HeatRisk remains in place through next week.

&&

.DISCUSSION...
This morning, the 12Z sounding at Phoenix and Yuma, showed 1.37
inches and 1.23 inches of precipitable water respectively. This is a
lot of moisture for this time of year with both of these values
exceeding the daily maximum according to sounding climatology. The
synoptic pattern remains nearly the same today, with slightly more
westerly flow. An unstable atmosphere will be in place again today
with mesoanalysis depicting MLCape values rising into the 500-1000
J/kg range across much of Maricopa, Pinal, and La Paz counties this
afternoon. In these areas, DCape values will also be extremely high,
in the 1800-2000 J/kg range.

Convection will continue to develop across northern and eastern
Arizona this afternoon, including southern Gila County, and be a
little delayed across southern AZ (compared to yesterday). There is
also a chance for lower desert storms, with a ~25% chance in the
Wickenburg area, ~20% chance across the Phoenix and Casa Grande
area, and <10% chance in Parker and Quartzite areas. Strong
downburst/outflow winds and blowing dust will be the biggest risks
today, especially along I-8 and I-10 in Maricopa and Pinal counties.
The HREF probability of wind speeds exceeding 35 mph today is
greater than 70% in southern Gila county, 50-70% in Maricopa and
Pinal counties and 30-50% in La Paz county. Most areas will likely
see less than a quarter inch of rain with storms. However, with
plenty of moisture in the atmosphere to tap into, some cells may
produce upwards of 0.5-1.0 inch of rain.

Tomorrow, the area of focus shifts westward into western Pima,
southern Maricopa, and Yuma counties, as this is where the best
instability will be. The probability of greater than 35 mph wind
speeds in this area is greater than 50%. HRRR 80m wind is also
showing a decent outflow boundary developing and traveling northwest
and potentially moving through southeast California. Strong
downburst/outflow winds and blowing dust will be the biggest risks
tomorrow in these areas, especially along I-8 in Yuma, Maricopa, and
Pinal counties.

We are still expecting a more favorable monsoon pattern to set up
Sunday and last much of next week. It also appears that Sunday into
Tuesday, we will see an increase in moisture from the tropics,
thanks to soon to be Hurricane Celia. Thunderstorm chances in the
Phoenix area rise to 25% each day Sunday into next week. Heavy rain,
strong winds, and blowing dust will be the main risks each day.
Moderate HeatRisk will remain in place for the lower deserts of our
CWA through at least early next week.

&&

.AVIATION...Updated at 0555Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
Erratic winds from an isolated thunderstorm in the Chandler area to
produce erratic winds for the next hour or so at KIWA and KPHX, with
KIWA having the greatest risk for strong winds being at KIWA. There
is a lesser chance for TS impacts at KSDL and KDVT, with winds at
both these terminals remaining mainly from a northerly direction for
the next hour or so. More typical easterly drainage winds return
later this evening/overnight as the shower/TS activity diminishes.
As far as Saturday is concerned, after light easterly winds in the
morning, the typical westerly switch is expected to occur around
midday/early afternoon. Winds are expected to become rather gusty by
late afternoon as more showers/T-storms develop, mainly to the
south/southwest of the Phoenix metro. Outflows from these storms
could briefly produce (50-70% chance) of winds gusts aoa
35kts/blowing dust by late afternoon, with even a 20-30% chance that
a thunderstorm will directly impact one (or more) of the terminals.
However, confidence is still too low at this point to include
anything more than VCSH in the TAFs at this point. Convective
activity is likely to diminish rather rapidly by mid-evening
Saturday with winds likely switching to a southeasterly direction.

Southeast California/Southwest Arizona including KIPL and KBLH:
Little to no weather concerns will exist through Saturday evening
under clear skies. Current southwesterly winds to become light
southerly to southeasterly by late tonight/early Sat morning. A bit
stronger winds can be anticipated by Saturday afternoon.

&&

.FIRE WEATHER...
Moisture will remain entrenched across the desert southwest through
next week. There will be daily opportunities for afternoon and early
evening shower and thunderstorm activity, especially across Arizona
and high terrain locations. With the increased moisture, MinRH
values will remain above 15% across most areas through tomorrow and
above 20% Sunday into all of next week. Great overnight recoveries.
Apart from frequent late afternoon/early evening thunderstorm
downburst and/or outflow winds, no other significant winds are
expected.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.

&&

DISCUSSION...Feldkircher
AVIATION...Percha/18
FIRE WEATHER...Feldkircher

In the hours before

Special weather statement, Jun 24, 7:28 PM MST, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
728 PM MST Fri Jun 24 2022

AZZ534-537-538-250315-
Aguila Valley AZ-Tonopah Desert AZ-Northwest Valley AZ-
728 PM MST Fri Jun 24 2022

...A strong thunderstorm will impact portions of Maricopa County
through 815 PM MST...

At 727 PM MST, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Morristown, or 13 miles southwest of Circle City,
moving east at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Surprise, Wittmann, Circle City and Morristown.

This includes the following highways...
US Highway 60 between mile markers 118 and 136.
AZ Route 74 between mile markers 1 and 3.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3358 11282 3364 11288 3379 11292 3390 11264
      3373 11240 3365 11251
TIME...MOT...LOC 0227Z 249DEG 9KT 3372 11278

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

INS
Special weather statement, Jun 24, 7:46 PM MST, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
746 PM MST Fri Jun 24 2022

AZZ531-533-538-250330-
Kofa AZ-Tonopah Desert AZ-Central La Paz AZ-
746 PM MST Fri Jun 24 2022

...A strong thunderstorm will impact portions of east central La Paz,
northeastern Yuma and Maricopa Counties through 830 PM MST...

At 745 PM MST, Doppler radar was tracking a strong thunderstorm 20
miles northwest of Sundad, or 29 miles west of Tonopah, moving
northeast at 5 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of east central La
Paz, northeastern Yuma and Maricopa Counties.

This includes AZ Interstate 10 between mile markers 64 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3331 11345 3346 11358 3362 11341 3359 11324
      3341 11319
TIME...MOT...LOC 0245Z 236DEG 5KT 3343 11344

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

INS
Special weather statement, Jun 24, 8:29 PM MST, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
829 PM MST Fri Jun 24 2022

AZZ531-533-538-250400-
Kofa AZ-Tonopah Desert AZ-Central La Paz AZ-
829 PM MST Fri Jun 24 2022

...A strong thunderstorm will impact portions of east central La Paz,
northeastern Yuma and Maricopa Counties through 900 PM MST...

At 829 PM MST, Doppler radar was tracking a strong thunderstorm 17
miles north of Sundad, or 22 miles west of Tonopah, moving east at 10
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of east central La
Paz, northeastern Yuma and Maricopa Counties.

This includes AZ Interstate 10 between mile markers 67 and 78.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3331 11342 3346 11350 3360 11338 3357 11322
      3343 11315 3337 11320
TIME...MOT...LOC 0329Z 261DEG 7KT 3343 11331

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

INS
Special weather statement, Jun 24, 9:01 PM MST, 2 hours before
Special Weather Statement
National Weather Service Phoenix AZ
901 PM MST Fri Jun 24 2022

AZZ534-250445-
Aguila Valley AZ-
901 PM MST Fri Jun 24 2022

...A strong thunderstorm will impact portions of Maricopa County
through 945 PM MST...

At 901 PM MST, Doppler radar was tracking a strong thunderstorm near
Aguila, or 20 miles west of Wickenburg, moving northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Gladden and Aguila.

This includes US Highway 60 between mile markers 75 and 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3384 11298 3377 11323 3377 11333 3400 11333
      3400 11298
TIME...MOT...LOC 0401Z 239DEG 8KT 3394 11310

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

INS
Special weather statement, Jun 24, 9:48 PM MST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
948 PM MST Fri Jun 24 2022

AZZ548-550-551-553-250515-
South Mountain/Ahwatukee AZ-Northwest Pinal County AZ-
Southeast Valley/Queen Creek AZ-East Valley AZ-
948 PM MST Fri Jun 24 2022

...A strong thunderstorm will impact portions of Maricopa and Pinal
Counties through 1015 PM MST...

At 947 PM MST, Doppler radar was tracking a strong thunderstorm over
Chandler, moving northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mesa, Chandler, Gilbert, Tempe, Sun Lakes, Queen Creek, Gilbert City
Hall, Tumbleweed Park, Chandler City Hall, San Tan Village Mall,
Fiesta Mall, Chandler Fashion Center Mall, Guadalupe, Firebird Lake
and Higley.

This includes the following highways...
AZ Interstate 10 between mile markers 157 and 172.
US Highway 60 between mile markers 173 and 180.
AZ Route 87 between mile markers 158 and 172.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3313 11193 3328 11208 3344 11189 3326 11166
TIME...MOT...LOC 0447Z 239DEG 8KT 3328 11189

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

INS
Special weather statement, Jun 24, 10:32 PM MST, 29 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1032 PM MST Fri Jun 24 2022

AZZ548-550-551-553-250600-
South Mountain/Ahwatukee AZ-Northwest Pinal County AZ-
Southeast Valley/Queen Creek AZ-East Valley AZ-
1032 PM MST Fri Jun 24 2022

...A strong thunderstorm will impact portions of Maricopa and Pinal
Counties through 1100 PM MST...

At 1031 PM MST, Doppler radar was tracking a strong thunderstorm over
Tumbleweed Park, or over Sun Lakes. This storm was nearly stationary.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mesa, Chandler, Gilbert, Tempe, Sun Lakes, Queen Creek, Mesa
Riverview Mall, Gilbert City Hall, Downtown Mesa, Tumbleweed Park,
Chandler City Hall, San Tan Village Mall, Seville, Freestone Park,
Bapchule, Fiesta Mall, Chandler Fashion Center Mall, Phoenix Mesa
Gateway Airport, Guadalupe and Firebird Lake.

This includes the following highways...
AZ Interstate 10 between mile markers 157 and 174.
US Highway 60 between mile markers 174 and 183.
AZ Route 87 between mile markers 157 and 174.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3310 11192 3328 11208 3345 11186 3328 11163
TIME...MOT...LOC 0531Z 241DEG 2KT 3325 11185

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

INS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 5:10 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Jun 24, 5:31 PM MSTSpecial Weather StatementPSRMaricopa29 min
Jun 24, 5:59 PM MSTSpecial Weather StatementPSRMaricopa31 min
Jun 24, 6:35 PM MSTSpecial Weather StatementPSRMaricopa40 min
Jun 24, 7:00 PM MSTSpecial Weather StatementPSR30 min
Jun 24, 7:28 PM MSTSpecial Weather StatementPSRMaricopa47 min
Jun 24, 7:46 PM MSTSpecial Weather StatementPSR44 min
Jun 24, 8:29 PM MSTSpecial Weather StatementPSR31 min
Jun 24, 8:37 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa, Yuma3 hr
Jun 24, 9:01 PM MSTSpecial Weather StatementPSR44 min
Jun 24, 9:48 PM MSTSpecial Weather StatementPSR27 min
Jun 24, 10:07 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal23 min
Jun 24, 10:30 PM MSTAreal Flood AdvisoryPSRMaricopa31 min
Jun 24, 10:32 PM MSTSpecial Weather StatementPSR28 min
Jun 24, 10:45 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal45 min
Jun 24, 11:03 PM MSTSpecial Weather StatementPSR42 min
Jun 24, 11:27 PM MSTAreal Flood AdvisoryPSRMaricopa17 min
Jun 24, 11:29 PM MSTSpecial Weather StatementPSRPinal46 min
Jun 24, 11:44 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa3 hr
Jun 24, 11:56 PM MSTAreal Flood AdvisoryPSRPinal3 hr
Jun 25, 2:04 PM MSTSpecial Weather StatementPSRLa Paz41 min
Jun 25, 2:50 PM MSTSpecial Weather StatementPSRLa Paz40 min
Jun 25, 3:15 PM MSTAreal Flood AdvisoryPSRLa Paz20 min
Jun 25, 3:35 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz3 hr
Jun 25, 3:37 PM MSTSpecial Weather StatementPSR38 min
Jun 25, 3:45 PM MSTSpecial Weather StatementPSRLa Paz45 min
Jun 25, 4:18 PM MSTDust Storm AdvisoryPSRLa Paz57 min
Jun 25, 4:31 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Jun 25, 4:43 PM MSTDust Storm AdvisoryPSRMaricopa, Yuma62 min
Jun 25, 4:47 PM MSTSpecial Weather StatementPSR28 min
Jun 25, 4:56 PM MSTSpecial Weather StatementPSR34 min

Nearby

Flash Flood Warnings in Arizona, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.